# SDR UPS07M50112

- Difficulty date: May 15, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT HORIZONTAL STABILIZER BARREL NUT HOLE NR 23 BORE FOUND CORRODED.  CORROSION AT BARREL NUT BORE REMOVED, REMAINING BLEND OUT FOUND EXCEEDING LIMITS.  DVI C/OUT FOUND NO CORROSION.  BARREL NUT BORE BLEND OUT VOID AND BOTTOM PERIPHERY RADIUSED SMOOTHENED AND PROTECTED.  REPAIR SLEEVE BUSHING FAB AND PROTECTED, PR1422 B1/2 SEALANT APPLIED AT BLEND OUT VOID AND REPAIR SLEEVE BUSHING INSTALLED.  REWORK AREA PAINTED.
